Advertisement

Can biotin cause an allergic reaction?

In rare cases, supplements of biotin (also known as vitamin B7 or vitamin H) may cause allergic reactions, such as hives, or an upset stomach. Talk to your doctor before taking biotin or any other dietary supplement.

Continue Learning about Biotin

Ways Biotin Can Skew Test Results
Ways Biotin Can Skew Test Results
Bio-fuel, biotin supplements and biosphere: Which “bio” does the Food and Drug Administration (FDA) recommend you avoid if you want to get a proper re...
Read More
Are there any risks in taking biotin?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
There have been no side effects or risks reported from using biotin. It is a water-soluble vitam...
More Answers
Should I let my doctor know I am taking biotin?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you have a biotin deficiency, your doctor should be aware of this condition and help you regu...
More Answers
How does biotin interact with other medications and foods?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Certain medications, such as long-term antibiotic use and long-term anti-seizure drug use, deple...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.